# SDR AALA202212096291

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 25,326 hours, 10,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE DIFFICULT TO ARM. MAINTENANCE FOUND GIRT BAR MATERIAL STRAP FOLD PROHIBITED ARMING OF SLIDE EASILY. FOLDED PROPERLY PER AMM 25-61-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
